# SDR MALA050282

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 17,611 hours, 19,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND CRI - FRS CORRODED AT NUT PLATES BETWEEN STA 686.300 TO STA 749.  REMOVED CORROSION, OUT OF LIMITS.  FABRICATED AND INSTALLED 5 ANGLES REF MESABA EO S53294.
